# SDR AALA20150403010

- Difficulty date: April 3, 2015
- Submitted: April 8, 2015
- Operation: Air carrier
- Aircraft: N791AN
- Make and model: Boeing 777223
- Aircraft serial: 30254
- Aircraft time: 59,283 hours, 7,665 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Cracked
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN G3 EMERGENCY LIGHTS NR 1 - 4, LENS ARE CRACKED.  R & R NR 1 LIGHT ASSEMBLY.  PERFORMED OPERATIONAL TEST IAW AMM: 33-51-05.  SYS CHECKED NORMAL.
